# SDR SWIA200110111

- Difficulty date: August 16, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 12,268 hours, 17,710 cycles
- Engine: Pwa PW118A
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

''TRIM FAIL'' LIGHT ON MAP ILLUMINATED ON TAKEOFF ROLL.  MEL 22-10-1A, MC 021OPERATED TRIM SEVERAL TIMES FULL RANGE.  OPS CHECK GOOD ON GROUND.
